# SDR UIEA2020120702535

- Difficulty date: December 4, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,468 hours, 18,007 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Status Message
- Condition: False Activation
- Location: Wx Radar System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WXR STATUS MESSAGE.  PERFORMED BITE, IAW FIM 34-43 SHEET 1 BLOCK 2.  NO FAULTS NOTED.
